News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: cal fmuscle pain/lattismus dorsi pain


 hallde - Thu May 12, 2005 5:04 pm

for 6 months I have had "pain upon exertion in my Lattismus dorsi and calves on both sides of my body. I have had dozens of blood tests, brain mri, spinal mri all have come back clean. I have been to 2 neurologists and have had their nerve and muscle tests all of which are negative. I have been to an orthopedic doctor and Rhuematologiist with no help. I am a 52 yr old male wtih a history of excellent health. Actually one test came back negative for testosterone. It was 220 (normal range is 241-827. My doctor isists this is not the problem. I stll feel my body is missing some chemical or hormone but alll my tests so far are OK. Any ideas?
 Shannon Morgan, CMA - Fri May 13, 2005 4:51 pm

User avatar Just curious, why didn't your doctor offer to put you on testosterone therapy? It's very common for levels to start to decline in middle age. Testosterone is vital to muscle tissue, you can lose muscle or they will be weak with too little. It's also vital to energy, mental well being, sex drive, etc. Most of the newer tests show the lowest amounts to be 300 or more. See a GU, a specialist in men's issues.

About your muscle pain, are you working out too hard for your limits? Do you lift weights? If so, how often? Are you overweight? Do you have any other symptoms?
 Dr. S. Adhikari - Sun May 15, 2005 3:28 am

You can opt for Vit. E capsules to be taken for a few days along with some antioxidants to see if there is any improvement.
 hallde - Tue May 17, 2005 5:05 pm

since my inittial post I had another testosterone test. The number within 2 weeks has dropped to 98. 3 days ago i began testosterone therapy (androgel). i am not working out. my muscles are too painful for that.

Thanks for the replys

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here